# SDR COMA2012012470011

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 20,578 hours, 14,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: REOB53R0005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,578 hours, 14,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED.  REMOVED AND REPLACED FS 280 FLOORBEAM IAW REO-B-53R0005.
